# SDR USAA2013102800030

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 53,140 hours, 19,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE COVER FOR THE EMERGENCY ESCAPE PATH LIGHT ON SEAT 1C IS MISSING. MAINTENANCE INSTALLED NEW LENS ON SEAT 1C EMERGENCY ESCAPE PATH LIGHT IAW AMM 33-51-19.
